Integrability of Dirac Reduced Bi-Hamiltonian Equations
Author(s)De Sole, Alberto; Valeri, Daniele; Kac, Victor
MetadataShow full item record
First, we give a brief review of the theory of the Lenard-Magri scheme for a non-local bi-Poisson structure and of the theory of Dirac reduction. These theories are used in the remainder of the paper to prove integrability of three hierarchies of bi-Hamiltonian PDE’s, obtained by Dirac reduction from some generalized Drinfeld-Sokolov hierarchies.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Trends in Contemporary Mathematics
Springer International Publishing AG
De Sole, Alberto, et al. “Integrability of Dirac Reduced Bi-Hamiltonian Equations.” Trends in Contemporary Mathematics, edited by Vincenzo Ancona and Elisabetta Strickland, vol. 8, Springer International Publishing, 2014, pp. 13–32.
Author's final manuscript